6 results for iterative method.

Parameters for your search query:
Keyword    iterative method

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 1709Downloads: 1184
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Family of Combined Iterative Methods for Solving Nonlinear Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32. DOI: 10.12691/ajams-5-1-5
Pub. Date: April 06, 2017Views: 6139Downloads: 4313
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 4336Downloads: 2560
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modified SSOR Modelling for Linear Complementarity Problems
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 47-52. DOI: 10.12691/tjant-2-2-4
Pub. Date: April 24, 2014Views: 11543Downloads: 7056
Figure of 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Iterative Methods for Solving Nonlinear Equations
American Journal of Numerical Analysis. 2015, 3(2), 49-51. DOI: 10.12691/ajna-3-2-3
Pub. Date: October 22, 2015Views: 8744Downloads: 5178
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Modification of Newton Method with Third-Order Convergence
American Journal of Numerical Analysis. 2014, 2(4), 98-101. DOI: 10.12691/ajna-2-4-1
Pub. Date: May 16, 2014Views: 11391Downloads: 6099
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types